Yahia Djemmada
Yahia Djemmada
Ph.D. student
Verified email at usthb.dz
Title
Cited by
Cited by
Year
On central Fubini-like numbers and polynomials
H Belbachir, Y Djemmada
arXiv preprint arXiv:1811.06734, 2018
12018
The deranged Bell numbers
H Belbachir, Y Djemmada, L Németh
arXiv preprint arXiv:2102.00139, 2021
2021
Unified Bernoulli-Euler polynomials of Apostol type
H Belbachir, Y Djemmada, S Hadj-Brahim
arXiv preprint arXiv:2102.00137, 2021
2021
The -Stirling numbers: a combinatorial approach
H Belbachir, Y Djemmada
arXiv preprint arXiv:2101.11039, 2021
2021
Generalized Geometric Polynomials Via Steffensen’s Generalized Factorials and Tanny’s Operators
H Belbachir, Y Djemmada
Indian Journal of Pure and Applied Mathematics 51 (4), 1713-1727, 2020
2020
Congruence for geometric polynomials
H Belbachir, Y Djemmada
Les Annales RECITS 6 (2019), 37-44, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–6